# SDR AALA202402287978

- Difficulty date: February 24, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 69,561 hours, 28,621 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Rt Emer Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR RIGHT AFT EMERGENCY EXIT MESSAGE IN FLIGHT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
